PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 1 | 19-29
Tytuł artykułu

On the existence of nonnegative radial solutions for p-Laplacian elliptic systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of nonnegative radial solutions for some systems of m (m ≥ 1) quasilinear elliptic equations is proved by a simple application of a fixed point theorem in cones.
Rocznik
Tom
71
Numer
1
Strony
19-29
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-01-28
poprawiono
1998-05-25
Twórcy
autor
  • Department of Mathematics, Northeast Normal University, Changchun 130024, China
autor
  • Department of Mathematics, Harbin Normal University, Harbin 150080, China
Bibliografia
  • [1] L. H. Erbe and H. Y. Wang, On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc. 120 (1994), 743-748.
  • [2] R. Y. Ma, Existence of positive radial solutions for elliptic systems, J. Math. Anal. Appl. 201 (1996), 375-386.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.